Some new results for chain-sequence polynomials

Share/Save/Bookmark

Doorn van, Erik A. (1995) Some new results for chain-sequence polynomials. Journal of Computational and Applied Mathematics, 57 (1-2). pp. 309-317. ISSN 0377-0427

[img]
Preview
PDF
455Kb
Abstract:We study the class of (generalized) orthogonal polynomial sequences {Pn(x)}n=0∞ satisfying a recurrence relation of the type Pn(x) = (x − cn)Pn−1(x) − λnPn−2(x), n> 1, where λn ≠ 0 and the sequence {λn+1/(cncn+1)}n=1∞ constitutes a chain sequence. We obtain a new characterization of in terms of the moment sequence associated with an orthogonal polynomial sequence, and contribute to the solution of the problem of determining a (signed) orthogonalizing measure for a member of C.

Item Type:Article
Copyright:© 1995 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30101
Official URL:http://dx.doi.org/10.1016/0377-0427(93)E0254-J
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140740